# SDR AWXA200300295

- Difficulty date: March 1, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 62,836 hours, 51,276 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 694146006
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-18 CHECK A 1" CRACK WAS FOUND ON VERTICAL STIFFENER AT FORWARD BULKHEAD, AFT CARGO COMPARTMENT BILGE, BS 727, RBL 6. MAINTENANCE REMOVED CRACKED STIFFENER AT FORWARD BULKHEAD, AFT CARGO COMPARTMENT, BS 727, RBL 6; FABRICATED A NEW REPLACEMENT VERTICAL STIFFENER; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-5, PG. 6-10.
